Differential and Integral Equations

Eigenvalues of the Orr-Sommerfeld equation

Milan Miklavčič

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 4 (1991), 731-737.

First available in Project Euclid: 14 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35P05: General topics in linear spectral theory 76D05: Navier-Stokes equations [See also 35Q30]


Miklavčič, Milan. Eigenvalues of the Orr-Sommerfeld equation. Differential Integral Equations 4 (1991), no. 4, 731--737. https://projecteuclid.org/euclid.die/1371225012

Export citation